MathSciNet Relay Station
MathSciNet bibliographic data
MR929511 60E05 (60J15 60K25)
Klüppelberg, Claudia Subexponential distributions and integrated tails. J. Appl. Probab. 25 (1988), no. 1, 132–141.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement